# SDR CA961115012

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B90
- Engine: Pwa PT6A20
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Spars
- Part number: 5016000354
- Condition: Cracked
- Location: Slot Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH LEFT AND RIGHT HAND INBOARD FLAPS WERE FOUND TO HAVE CRACKS IN THEIR SPARS. THE CRACKS, APPROXIMATELY 1 INCH IN LENGTH ARE LOCATED AT THE SLOT IN THE SPAR THAT ALLOWS THE INBOARD FLAP TRACK TO PASS THROUGH. THE CRACKS RADIATE IN BOTH DIRECTIONS AWAY FROM THE TOP CORNERS OF THE SLOT AND RUN PARALLEL TO THE LENGTH OF THE SPAR.
